MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22508UX
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The target lesion was located in the 1st om and exhibited 80% stenosis prior to pre-dilation (in-stent restenosis of a drug eluting stent).The lesion was pre-dilated.During delivery of the resolute onyx stent that was planned for the 1st om, it dislodged from the balloon within a previously deployed stent in the proximal circumflex.The stent got caught on the guideliner and had to be prematurely deployed in the proximal lcx.No patient injury reported.
 
Additional Manufacturer Narrative
Additional information: the target lesion had moderate calcium and tortuosity.No difficulties were noted when removing the protective sheath.The device was inspected before use, post-sheath removal, with no issues noted.The lesion was pre-dilated.The inflation device remained on neutral pressure during delivery of the device.The device passed through both a previously deployed stent and cell of a stent.Resistance was noted when advancing the device to the lesions and moderate force was then used.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: patient information 5a & patient race.The stent dislodged in the bifurcation area of the proximal circ and om 1.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6886705
Report Number9612164-2017-01306
Device Sequence Number10886513
Product Code NIQ
UDI-Device Identifier00643169556690
UDI-Public00643169556690
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2019
Device Catalogue NumberRONYX22508UX
Device Lot Number0008540218
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2017
Supplement Date Received by Manufacturer11/10/2017
04/24/2018
Initial Report FDA Received Date09/22/2017
Supplement Report FDA Received Date12/07/2017
05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight129